Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2019 | Journal Article | IST-REx-ID: 7413 | OA
Bogoliubov theory in the Gross–Pitaevskii limit
C. Boccato, C. Brennecke, S. Cenatiempo, B. Schlein, Acta Mathematica 222 (2019) 219–335.
View | DOI | Download Preprint (ext.) | arXiv
 

2016 | Journal Article | IST-REx-ID: 8494
Arnold diffusion in arbitrary degrees of freedom and normally hyperbolic invariant cylinders
P. Bernard, V. Kaloshin, K. Zhang, Acta Mathematica 217 (2016) 1–79.
View | DOI
 

Filters and Search Terms

issn=0001-5962

Search

Filter Publications